# SDR AWXA9500718

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 5220 · Emergency Exits
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX/SAN - FLT NR 19 - AIR TURNBACK, L2 DOOR WARNING LIGHT ILLUMINATED DURING CLIMB-OUT OF PHX.  FLIGHT CREW VERIFIED HANDLE WAS ROTATED TOWARD OPEN, AND MANUALLY HELD HANDLE DOWN.  AIRCRAFT RETURNED TO PHX, LANDING WITH FURTHER INCIDENT.  MAINTENANCE CLEANED AND LUBED MICRO-SWITCH PLUNGER, AND CHECKED DOOR RIB IAW BMM 52-11-01 AND 52-11-00.  CYCLED DOOR TEN TIMES, ALL INDICATIONS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
